# SDR SWAA2024102953971

- Difficulty date: October 27, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 42,427 hours, 26,093 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR REAR GIRT BAR BRACKET BKN<[01] FOUND ONE RIVET ON AFT GIRT BAR BRAKET MISSING. INSTALLED NEW RIVET REF SRM 51-40-02.
